# SDR AUS20040003

- Difficulty date: January 6, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE3312U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 4HFR34C652
- Condition: Lightning Strike
- Location: Propeller
- Part time: 10,033 cycles
- Component: Propeller, Swrngn
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(AUS) LIGHTNING STRIKE ON RT PROPELLER AND RT FUSELAGE ADJACENT TO SAS VANE. SAS CIRCUIT BREAKER POPPED.  DAMAGE TO RT PROPELLER AND RT FUSELAGE CONSISTENT WITH LIGHTNING STRIKE.
